# SDR QXEA2021081000400

- Difficulty date: August 10, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 21,944 hours, 23,667 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Master Caution
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING ACCELERATION HEIGHT FLOW AND TURNING OFF AUTOFEATHER, NOTICED BRIEF ILLUMINATION OF MASTER CAUTION PRESS TO RESET SWITCH. NO CHIME, DID NOT NOTICE ANY MASTER CAUTION LIGHTS. NO OTHER ISSUES AND FLIGHT CONTINUED NORMALLY. REMOVED FROM SERVICE. C/W OPERATIONAL TEST OF PROP AUTOFEATHER UPTRIM SYSTEM REF Q400 AMM 61-20-00-710-810 OPS TEST PASS. C/W OPERATIONAL TEST OF AUX PUMP REF Q400 AMM 28-21-31-710-801. OPS TEST PASS. NO ABNORMAL CONDITIONS OR CAUTION LIGHTS. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
